# SDR 2002UALA00146

- Difficulty date: January 23, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 43,810 hours, 5,284 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1010745MO645
- Condition: Collapsed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CYCLED GEAR, NO HELP.  WING GEAR DID NOT RETRACT DUE TO LOW SYSTEM 4 PRESSURE.  NR 4 HYDRAULIC SYSTEM FOUND CONTAMINATED DUE TO EDP OVERHEAT CONDITION.  OVERHEAT CONDITION BELIEVED DUE TO PARTIALLY COLLAPSED EDP PRESSURE LINE.  REPLACED EDP, ADP, ACMP, EDP SUPPLY LINE, PRESSURE LINE AND CASE DRAIN LINE.  PRESSURE MODULE FILTERS, CASE DRAIN MODULE.  FLUSHED SYSTEM NUMEROUS TIMES, AIRCRAFT RETURNED TO SERVICE.
